MathSciNet Relay Station
MathSciNet bibliographic data
MR1411524 14H45
Chiantini, Luca; Ciliberto, Ciro; Di Gennaro, Vincenzo On the genus of projective curves verifying certain flag conditions. Boll. Un. Mat. Ital. B (7) 10 (1996), no. 3, 701–732.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement